# SDR SWAA040272

- Difficulty date: January 28, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 52,771 hours, 49,922 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLIGHT SPOILER DEVELOPS BULGE ON TOP OF SPOILER DURING FLIGHT.  REMOVED AND REPLACED NR 2 FLIGHT SPOILER PER MM.
